# SDR LR7A2012040500375

- Difficulty date: April 5, 2012
- Submitted: April 14, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,899 hours, 38,319 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK,  FOUND RT MAIN WHEEL WELL BULKHEAD WEB CRACKED AT FS517, WL165, RBL61.  REPAIRED BY REPLACEMENT IAW SMP583 CHAPTER 51-60 & 51-70, NR 2203.
